# SDR AALA990106

- Difficulty date: January 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N128AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46984
- System (JASC): 2550 · Cargo Compartments
- Part: Tray
- Condition: Corroded
- Location: Bs 675
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION NR 3 ROLLER TRAY STATION 675.  CUT OUT DAMAGED AREA.  INSTALLED FILLER AND DOUBLER PER SRM 53-57-00.  ALODINED, PRIMED AND PAINTED AREA PER SRM 51-21-00.  (M)
